Join the 'Kariva' group to help and get support from people like you.
We found 52 questions associated with the 'Kariva' topic.
... week 3 by accident?
Posted 16 days ago • 1 answer
This month I'm on day 12 of my pack. I took my pill about three hours late this morning (overslept). About an hour ago my BF and I had sex and since then I've been having light spotting. ...
Posted 14 days ago • 0 answers
... same time for 7 days. Late in the evening on the 7th day, the condom broke. What is the risk of pregnancy?
Posted 12 May 2015 • 1 answer
... I've always taken it on time every morning. However, I haven't gotten my period yet. I normally start my period on the first blue pill. I'm scared that I could be pregnant. What ...
Posted 17 Mar 2015 • 1 answer
... week of my second pack... will I regulate out of it
Posted 25 Feb 2015 • 1 answer
Posted 31 Jan 2015 • 1 answer
I had to take an antibiotic that I was told would react poorly with my Kariva, so I stopped taking Kariva. I had 3 weeks of bleeding, then a week off, 2 weeks of bleeding, and now nothing for over a ...
Posted 23 Dec 2014 • 1 answer
I've been taking Kariva 5 or 6 months and experienced weight gain in my belly. Squishy and bloated. I am active and work out so I'm not sure I can attribute to anything else. Just wanted to ...
Posted 24 Oct 2014 • 0 answers
... Sunday. I had unprotected sex the following Saturday night after a condom broke. Should I be worried about getting pregnant?
Posted 26 Oct 2014 • 0 answers
Im on the last week of the pill which is the fourth week approximatelyin what day will i get my period?
Posted 9 Jul 2014 • 1 answer
Have been on Kariva for about five years now and I love it. Very short and light periods, no weight gain or acne, has helped with period related migraines and no nausea which I used to experience on ...
Posted 10 Jul 2014 • 1 answer
I have been on it three years me and my boyfriend had unprotected sex five days ago
Posted 1 Jul 2014 • 1 answer
I have been taking kariva for 3 months now. Have had more breakthrough bleeding more often than not. Cramping, increased appetite, weight gain and disrupted sleep
Posted 17 Sep 2013 • 1 answer
... and have not started yet. The past about 2 weeks (I'm not taking now because it gave me a yeast infection) I was taking keflex. Could that be the reason my period is delayed?
Posted 10 Jul 2013 • 1 answer
Ask a Question
Related Condition Support Groups
Kariva Patient Information at Drugs.com
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)